# SDR WRLA2001129

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Condition: Misrigged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION L4 PASSENGER DOOR FAILED PNEUMATIC TEST.  RIGGED AIR RESERVOIR AIR RELEASE CABLE PER DC10 AMM 52-12-00 PAGE 534.  ADJUSTED L4 DOOR EMERGENCY BACKLOCK PER DC10 AMM 52-12-00 PAGE 530A.  PERFORMED PNEUMATIC TEST OF THE L4 DOOR PER DC10 AMM 52-10-01.  REF SAA NRC 78379990001.
